# SDR VNAA202508020002

- Difficulty date: May 23, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: LE670396162LE670
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD/AFT HANDLE FRAME EXTERNAL SIDE AT FWD AND CENTER BAGGAGE DOOR.  FWD/AFT HANDLE FRAME EXTERNAL SIDE AT FWD AND CENTER BAGGAGE DOOR WERE REPAIRED PER REO 690-52-35-529 REV -,  REO 690-52-35-530 REV -, REO 690-52-35-531 REV -, AND REO 690-52-35-537 REV -.
